Happy Dance

Discussion in 'General Parenting' started by Sickntired, Sep 24, 2007.

  1. Sickntired

    Sickntired New Member

    :dance: Oh Happy Days

    Had our appointment with the doctor. After much begging and pleading, got him to put difficult child back on low dose of Invega. Yea, Yea, Yea. After two years of medicine changes, we had finally found one that worked and worked well. Started out on 3 mg and noticed IMMEDIATE improvement. 2 weeks later upped to 6 mg and everything was wonderful. Then, he developed a side effect. Too much Prolactin. Was getting manBoobs. Had to take him off and spent two weeks of misery, misery, misery. Got suspended from school, chaos around the house again and he was loving every minute of it. We didn't notice the enlarged breasts on the 3 mg, so we got him reluctantly to put him back on 3 mg. I can't tell you how relieved I am. Our whole home has been in chaos because of this little bugger. But doctor made a comment I take offense to. He told him, you have the choice whether to become angry or not, it's entirely up to you. My difficult child tried to explain to him it happens so fast, he can't try to control it. But he chastised him and told him it was entirely up to him. I know he has a choice whether to become angry or not, but come on, give him something to give him an edge so he CAN MAKE THE DECISION whether he will become angry or not. Sheeeeeezzzzzzzz. At any rate, doing the happy dance for now. After the medication is in his system, I will loan my dented, bruised and battered helmet to someone who needs it, with the understanding I get it back if needed!!!! LOL

    :thumbsup: :dance: :wink:
  2. busywend

    busywend Well-Known Member Staff Member

  3. mrscatinthehat

    mrscatinthehat Seussical

    Glad you had success